09-28-2005, 01:10 AM #1
2nd week shot, a lot of pain help, whats going on here?
Ok guys, shot up week 2 250mg sus and 200mg deca , also been taking 25mg ed of dbol . Well injected my left glute here was my problem I first took my hot shower to warm up the muscles and then poked myself. For some reason it really hurt and didn't go in so I thought I might be tensing up my muscle. So I withdrew and a little blood came out. No problem, so I moved up about an inch over and it went in with ease. Aspirated and everything came up good. After withdrawing a little blood starting coming out so I cleaned it and bandaged it. About 5-6 hours later, I felt alot of pain, Could barley walk, Shit man it was rough, luckly I told this girl friend of mine I feel down the steps and injuryed my butt so she rubbed it for about an hour But dunno. Still hurts today, not to the point where I can't walk but more pain then my first inject. Does it sould like I might have gone through a vein? I can see a red dot on my glute where I injected. but no swelling or redness. My other question is with my cycle the way it is, my diet is 95% on, but I've lost about 4 pounds this first week and feel no strength from the dbol. Am I tripping, First time using dbol, and does dbol work with everyone? my brother told me it worked from him, and he keeps urging me to continue using it. Which I have no problem. with Tren and maxt1 I felt instant power. I didn't mean to use dbol without doing my homework, but It was avaible to me. why not add it in. Any advice guys? thanks again.
09-28-2005, 01:27 AM #2
sometimes it just hurts a few days after you inject....just the way it is bro...don't sweat it.
You shouldnt be losing weight. It's good that your diet is clean but up the calories if you're not putting on the lbs
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)